# SDR CALA2019120302133

- Difficulty date: November 28, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 42,390 hours, 23,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FND ESPU BATT 13WL LOW VOLTAGE.  REPLACED  13WL ESPU BATTERY PACK AND PERFORMED BITE TEST OF ESPU THE RESULT FND ''SATIS'' AS PER AMM 33-51-38-000-002 REV.103, AMM 33-51-38-400-002 REV103 AMM 33-51-00-710-001 REV.103.
